# SDR RAIA00406031

- Difficulty date: June 28, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 16,914 hours, 17,038 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3626 - TRI - LANDING GEAR WILL NOT RETRACT.  MAINTENANCE BLEED HYDRAULIC SYSTEM AND OPS CHECKED OK.
